# SDR DXTA2014060905798

- Difficulty date: June 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 10,858 hours, 6,704 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, MAINS RETRACTED NORMALLY WHILE NOSE GEAR REMAINED EXTENDED.  GEAR WAS CYCLED TO THE DOWN & LOCKED POSITION USING NORMAL PROCEDURES.  PERFORMED GEAR SLOW CYCLE CHECK, FOUND GEAR WOULD NOT RETRACT FULLY, OR NOT AT ALL ON SEVERAL ATTEMPTS. ALSO NOTED NOSE WHEEL STEERING WOULD NOT CENTER WHEN GEAR WERE RETRACTED. REMOVED & REPLACED NWS ISOLATION VALVE AND ACCUMULATOR ISOLATION VALVE. REMOVED & REPLACED NOSE WHEEL STEERING UNIT. PERFORMED OPS AND LEAK CHECK OF STEERING & GEAR, OPS CHECKED GOOD IAW MM 32-50-00.
